# SDR UPS97825214

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 70-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON LONGERON 34 RT FS 70 TO 80.  REMOVED CORRODED FITTING, DRILLED, TREATED, PRIMED AND INSTALLED NEW FITTING IAW DC8 SRM 51-1-8, 51-3-0, 53-1-0, 51-1-21, 51-1-20D.
